# SDR AALA202203221211

- Difficulty date: March 21, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N823AN
- Make and model: Boeing 787-9
- Aircraft serial: 40641
- Aircraft time: 19,530 hours, 2,238 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Track
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 1F1L DOOR STICKS. LUBRICATED UPPER DOOR TRACK. CHECKS OK PER AMM 25-41-00.
